Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
John Michael Rassias - Matina John Rassias

The Ulam problem for 3-dimensional quadratic mappings

Detaily:

Rok, strany: 2006, 333 - 337

O článku:

In 1940 and in 1964 S. M. Ulam proposed the general problem: When is it true that by changing a little the hypotheses of a theorem one can still assert that the thesis of the theorem remains true or approximately true? In this paper we investigate the 3-dimensional quadratic mappings $Q:X o Y$, satisfying the functional equation

$$ align Q(x1+x2+x3)&+Q(x1-x2+x3)+Q(x1+x2-x3) +Q(x1-x2-x3) &=4[Q(x1)+Q(x2)+Q(x3)] endalign $$

and then solve the corresponding Ulam stability problem.

Ako citovať:

ISO 690:
Rassias, J., Rassias, M. 2006. The Ulam problem for 3-dimensional quadratic mappings. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 333-337. 1210-3195.

APA:
Rassias, J., Rassias, M. (2006). The Ulam problem for 3-dimensional quadratic mappings. Tatra Mountains Mathematical Publications, 34(3), 333-337. 1210-3195.